MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the germany competent authorities and as part of the manufacturer's recall campaign, the patient presented himself for a check-up of the device implanted in 2016 hip prosthesis.The x-ray control showed a clear decentering of the prosthetic head unusually large osteolysis in the acetabulum as a sign of inlay wear.This could happen to one.Inlay change on (b)(6) 2024 to a vitd-hardened, specially approved inlay (novation xle, neutral liner, group 3, 36 mm i.D., ref 140-36-53, sn (b)(6)).As part of the replacement operation, after the inlay exchange, the determination of the solid cup integrity as well as the curettage and sealing of the cysts.Socket bearing using allogeneic cancellous bone and changing the prosthetic head.
 
Additional Manufacturer Narrative
Section d10: concomitant products: crown cup,cluster-hole gr.56 (cat# 180-01-56 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the patient/gxl acetabular liner involved was reportedly revised due to early prosthesis wear and osteolysis approximately 7 years after the index surgery.However, the revised components were not returned to exactech for evaluation and no images or radiographs were provided.The revision reported in may have been due to a combination of risk factors including but not limited to use error, implant positioning, and patient factors.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received and the completion of investigation, the following sections g1, g3, g6, h1, h2, h3 and h6 have been updated accordingly.(h3): the patient/gxl acetabular liner involved was reportedly revised due to early prosthesis wear and osteolysis approximately 7 years after the index surgery.However, the revised components were not returned to exactech for evaluation and no images or radiographs were provided.The revision reported may have been due to a combination of risk factors specified including but not limited to use error, implant positioning, and patient factors.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.

Brand Name
NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3525541928
MDR Report Key18733777
Report Number1038671-2024-00255
Device Sequence Number5943486
Product Code JDI
UDI-Device Identifier10885862022172
UDI-Public10885862022172
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2021
Device Model NumberNV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS
Device Catalogue Number130-32-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer05/24/2024
10/11/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date06/26/2024
10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale